Thrombocytopenic purpura induced by daily administration of rifampicin

Sharma, T.N.; Gupta, P.R.; Purohit, S.D.; Jain, B.L.; Durlabhh, P. and Koolwal, S. (1985) Thrombocytopenic purpura induced by daily administration of rifampicin. Indian Journal of Tuberculosis, 32 (4). pp. 199-200.

Full text available as:

PDF - Requires Adobe Acrobat Reader or other PDF viewer.
121 Kb

Abstract

A case of rifampicin induced Thrombocytopenic purpura is reported. The reaction developed in the patient while on the drug therapy in daily doses.

EPrint Type:Article
Uncontrolled Keywords:Rifampicin, Thrombocytopenic Purpura, Case Report, Drug Therapy, Patient, Pulmonary Tuberculosis
Subjects:Therapeutics > Drug Therapy
Immunologic Diseases > Purpura, Thrombocytopenic
Heterocyclic Compounds > Heterocyclic Compounds with 4 or More Rings > Rifamycins
Respiratory Tract Diseases > Respiratory Tract Infections > Tuberculosis, Pulmonary
Hemic and Lymphatic Diseases > Hematologic Diseases > Blood Platelet Disorders
Hemic and Lymphatic Diseases > Hematologic Diseases > Blood Coagulation Disorders
Respiratory Tract Diseases > Lung Diseases > Tuberculosis, Pulmonary
-Journal Repositories > Indian Journal of Tuberculosis
ID Code:2856
Deposited By:Mrs Naina Pandita
Deposited On:07 May 2008

Archive Staff Only: edit this record